Advertisement

Ukrainian Mathematical Journal

, Volume 70, Issue 3, pp 495–512 | Cite as

Approximate and Information Aspects of the Numerical Solution of Unstable Integral and Pseudodifferential Equations

  • S. H. Solodkyi
  • E. V. Semenova
Article
  • 12 Downloads

We present a survey of the latest results obtained in the field of numerical solutions of unstable integral and pseudodifferential equations. New versions of fully discrete projection and collocation methods are constructed and justified. It is shown that these versions are characterized by the optimal accuracy and cost efficiency, as far as the use of the computational resources is concerned.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    M. S. Agranovich, Sobolev Spaces, Their Generalizations, and Elliptic Problems in Domains with Smooth and Lipschitz Boundary [in Russian], MTsNMO, Moscow (2013).Google Scholar
  2. 2.
    G. M. Vainikko and U. A. Khaamyarik, “Projection methods and self-regularization of ill-posed problems,” Izv. Vyssh. Uchebn. Zaved., Ser. Mat., 29, 1–17 (1985).Google Scholar
  3. 3.
    M. I. Vishik and V. V. Grushin, “Degenerated elliptic differential and pseudodifferential operators,” Usp. Mat. Nauk, 25, No. 4, 29–56 (1970).zbMATHGoogle Scholar
  4. 4.
    V. I. Gorbachuk and M. L. Gorbachuk, Boundary-Value Problems for Differential-Operator Equations [in Russian], Naukova Dumka, Kiev (1984).zbMATHGoogle Scholar
  5. 5.
    A. S. Dynin, “Singular operators of any order on a manifold,” Dokl. Akad. Nauk SSSR, 141, No. 1, 21–23 (1961).MathSciNetGoogle Scholar
  6. 6.
    O. A. Oleinik and E. V. Radkevich, “Equations of the second order with nonnegative characteristic form,” Itogi VINITI, Ser. Mat. Mat. Analiz, VINITI (1971), pp. 7–252.Google Scholar
  7. 7.
    E. V. Semenova and E. A. Volynets, “Accuracy of the fully discrete projection method in a class pseudodifferential equations,” Dinam. Sist., 2, No. 3-4, 309–321 (2012).zbMATHGoogle Scholar
  8. 8.
    S. H. Solodkyi and E. V. Semenova, “On the a posteriori choice of a parameter of discretization in the solution of the Symm equation by the fully discrete projection collocation method,” Dop. Nats. Akad. Nauk Ukr., 21, No. 1, 40–53 (2012).Google Scholar
  9. 9.
    S. G. Solodkii and E. V. Semenova, “On the optimal order of accuracy of the approximate solution to the Symm integral equation,” Zh. Vychisl. Mat. Mat. Fiz., 52, No. 3, 472–482 (2012).Google Scholar
  10. 10.
    J. F. Treves, Lectures on Linear Partial Differential Equations with Constant Coefficients, Fasículo Publicado Pelo Instituto de Matemática Pura e Aplicado do Conselho National de Pesquisas, Rio de Janeiro (1961).zbMATHGoogle Scholar
  11. 11.
    G. I. Eskin, “Boundary-value problems and parametrix for elliptic systems of pseudodifferential equations,” Tr. Mosk. Mat. Obshch., 28, 75–116 (1973).MathSciNetGoogle Scholar
  12. 12.
    G. Bruckner, S. Prossdorf, and G. Vainikko, “Error bounds of discretization methods for boundary integral equations with noisy data,” Appl. Anal., 63, No. 1-2, 25–37 (1996).MathSciNetCrossRefGoogle Scholar
  13. 13.
    A.-P. Calderon, “Uniqueness in the Cauchy problem for partial differential equations,” Amer. J. Math., 80, 16–36 (1958).MathSciNetCrossRefGoogle Scholar
  14. 14.
    K. O. Friedrichs and P. D. Lax, “Boundary value problems for first order operators,” Comm. Pure Appl. Math., 18, 355–388 (1965).MathSciNetCrossRefGoogle Scholar
  15. 15.
    H. W. Engl, M. Hanke, and A. Neubauer, Regularization of Inverse Problems, Kluwer Academic Publishers, Dordrecht (1996).CrossRefGoogle Scholar
  16. 16.
    H. Harbrecht, S. Pereverzev, and R. Schneider, “Self-regularization by projection for noisy pseudodifferential equations of negative order,” Numer. Math., 95, No. 1, 123–143 (2003).MathSciNetCrossRefGoogle Scholar
  17. 17.
    L. Hörmander, “Pseudo-differential operators,” Comm. Pure Appl. Math., 18, 501–517 (1965).MathSciNetCrossRefGoogle Scholar
  18. 18.
    G. C. Hsiao and W. L. Wendland, “A finite element method for some integral equations of the first kind,” J. Math. Anal. Appl., 58, 449–481 (1977).MathSciNetCrossRefGoogle Scholar
  19. 19.
    J. J. Kohn and L. Nirenberg, “An algebra of pseudo-differential operators,” Comm. Pure Appl. Math., 18, 269–305 (1965).MathSciNetCrossRefGoogle Scholar
  20. 20.
    L. B. de Monvel, “Boundary problems for pseudo-differential operators,” Acta Math., 126, 11–51 (1971).MathSciNetCrossRefGoogle Scholar
  21. 21.
    S. Pereverzev and E. Schock, “On the adaptive selection of the parameter in the regularization of ill-posed problems,” SIAM J. Numer. Anal., 43, No. 5, 2060–2076 (2005).MathSciNetCrossRefGoogle Scholar
  22. 22.
    S. V. Pereverzev and S. Prossdorf, “On the characterization of self-regularization properties of a fully discrete projection method for Symm’s integral equation,” J. Integral Equat. Appl., 12, No. 2, 113–130 (2000).MathSciNetCrossRefGoogle Scholar
  23. 23.
    J. Saranen, “A modified discrete spectral collocation method for first kind integral equations with logarithmic kernel,” J. Integral Equat. Appl., 5, No. 4, 547–567 (1993).MathSciNetCrossRefGoogle Scholar
  24. 24.
    J. Saranen and G. Vainikko, Periodic Integral and Pseudodifferential Equations with Numerical Approximation, Springer, Berlin (2002).CrossRefGoogle Scholar
  25. 25.
    E. V. Semenova, “Arithmetical complexity of modified fully discrete projection method for the periodic integral equations,” J. Comput. Appl. Math., 119, No. 2, 60–77 (2015).Google Scholar
  26. 26.
    S. G. Solodky and E. V. Lebedeva, “Error bounds of a fully discrete projection method for Symm’s integral equation,” Comput. Method Appl. Math., 7, No. 3, 255–263 (2007).MathSciNetCrossRefGoogle Scholar
  27. 27.
    S. G. Solodky and E. V. Semenova, “On accuracy of solving Symm’s equation by a fully discrete projection method,” J. Inverse III-Posed Probl., 21, 781–797 (2013).MathSciNetzbMATHGoogle Scholar
  28. 28.
    S. G. Solodky and E. V. Semenova, “A class of periodic integral equation with numerical solving by a fully discrete projection method,” Ukr. Mat. Visn., 11, No. 3, 400–416 (2014).Google Scholar
  29. 29.
    M. Taylor, Pseudo Differential Operators, Springer, Berlin (1974).CrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2018

Authors and Affiliations

  • S. H. Solodkyi
    • 1
  • E. V. Semenova
    • 1
  1. 1.Institute of MathematicsUkrainian National Academy of SciencesKyivUkraine

Personalised recommendations